About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 825130, 8 pages
http://dx.doi.org/10.1155/2013/825130
Research Article

Strong Convergence Results for Equilibrium Problems and Fixed Point Problems for Multivalued Mappings

1Department of Mathematics, Iran University of Science and Technology, Behshahr, Iran
2Department of Mathematics, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
3Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran

Received 21 July 2013; Accepted 10 October 2013

Academic Editor: Mohamed Amine Khamsi

Copyright © 2013 J. Vahidi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using viscosity approximation method, we study strong convergence to a common element of the set of solutions of an equilibrium problem and the set of common fixed points of a finite family of multivalued mappings satisfying the condition ( ) in the setting of Hilbert space. Our results improve and extend some recent results in the literature.